# SDR SIMA20170127002

- Difficulty date: January 27, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 15,665 hours, 10,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20189R
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY LIGHT AND BOTH RT OVERWING EXTERIOR EMERGENCY LIGHTS FAIL TO ILLUMINATE. REPLACED THE CHARGER ASSY . OPERATIONAL CHECK IAW AMM 33-51-15.
